# SDR UPS06848771

- Difficulty date: December 15, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O WINDOW (SIDE) INOP, WILL NOT OPEN.  ADJUSTED F/O SLIDE WINDOW FOR PROPER OPERATION.  OPS CHK NORMAL.
